# SDR CALA2016042200245

- Difficulty date: April 22, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 69,954 hours, 15,093 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOST ALL OF LEFT SYS HYD FLUID ON DEPARTURE.  FOLLOWED QRH.  REPLACED LEAKING HYD PRESS LINES & EDP.  NO LEAKS NOTED.
